New scaling of Itzykson-Zuber integrals
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 2, p. 139-146
@article{AIHPB_2007__43_2_139_0,
     author = {Collins, Beno\^\i t and \'Sniady, Piotr},
     title = {New scaling of Itzykson-Zuber integrals},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {2},
     year = {2007},
     pages = {139-146},
     doi = {10.1016/j.anihpb.2005.12.003},
     zbl = {1120.46051},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_2_139_0}
}
Collins, Benoît; Śniady, Piotr. New scaling of Itzykson-Zuber integrals. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 2, pp. 139-146. doi : 10.1016/j.anihpb.2005.12.003. http://www.numdam.org/item/AIHPB_2007__43_2_139_0/

[1] B. Collins, Moments and cumulants of polynomial random variables on unitary groups, the Itzykson-Zuber integral, and free probability, Int. Math. Res. Not. 17 (2003) 953-982. | Zbl 1049.60091

[2] B. Collins, P. Śniady, Integration with respect to the Haar measure on unitary, orthogonal and symplectic groups, Comm. Math. Phys., in press. Preprint, arXiv:, math-ph/0402073. | MR 2217291 | Zbl 1108.60004

[3] A. Guionnet, M. Maïda, A Fourier view on the R-transform and related asymptotics of spherical integrals, J. Funct. Anal. 222 (2) (2005) 435-490. | MR 2132396 | Zbl 1065.60023

[4] A. Guionnet, O. Zeitouni, Large deviations asymptotics for spherical integrals, J. Funct. Anal. 188 (2) (2002) 461-515. | MR 1883414 | Zbl 1002.60021